# SDR AALA202504086360

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 74,606 hours, 28,978 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE, THE HANDLE AND LATCH IS NOT WORKING CORRECTLY. MAINTENANCE  LUBRICATED THE FLIGHT DECK LATCHES/STRIKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
